# SDR QXEA200701017

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,539 hours, 31,114 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Tscu
- Part number: 30006000056
- Part serial: MM5006
- Condition: Malfunctioned
- Location: Autofeather
- Part time: 17,827 hours, 25,781 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2170 AUTOFEATHER TEST 1 WILL NOT TEST, NO UPTRIM.  REPLACED NR 1 ENGINE TSCU IAW P&W MM 72-01-10, PG 420-424, STEP 7.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
